Yes I was on fentanyl patches 100mc 5 at a time! It's a very hard drug to come off of. I went just off of 75mc one time c/t I was very sick for about a week. Tapering is a good way to go! When you come off the last one you may talk to your doctor about something less strong orally to help come all the way off. let me know how your doing I have been there.
It was good to hear someone has been where I am now. I can go down as low as a 12mcg patch, but after that there is nothing. I was planning on using the actiq lollipops, but I hear they are addictive, also.
I have a friend that I talk to often who is coming off them also. I think my Dr. will help all she can. She's been great through this whole thing and she's not the one that put me on the patches.
Thanks for your comments. They are appreciated...LS
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.